MathSciNet Relay Station
MathSciNet bibliographic data
MR2745530 11F85 (11F80 11S15 14F30)
Caruso, Xavier; Liu, Tong Some bounds for ramification of $p^n$-torsion semi-stable representations. J. Algebra 325 (2011), 70–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement